Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 11, Pages 653-661
http://dx.doi.org/10.1155/S0161171201007748

Stress waves in a microperiodic layered elastic solid revisited

Center of Mechanics, Institute of Fundamental Technological Research, Polish Academy of Sciences, Świ etokrzyska 21, Warsaw 00-049, Poland

Received 10 June 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Józef Ignaczak and Elżbieta Mrówka-Matejewska, “Stress waves in a microperiodic layered elastic solid revisited,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 11, pp. 653-661, 2001. https://doi.org/10.1155/S0161171201007748.